# SDR SIMA200220303

- Difficulty date: July 22, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTED SMOKE IN CABIN AT ROW 11 WITH FAINT BURNED SMELL IN CABIN CREW ELECTED TO RETURN.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  NO SOURCE OF SMOKE WAS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
